Harnack inequality for (p,q)-Laplacian equations uniformly degenerated in a part of domain

Date

2018-07-17

Authors

Huseynov, Sarvan

Journal Title

Journal ISSN

Volume Title

Publisher

Texas State University, Department of Mathematics

Abstract

We consider a (p,q)-Laplace equation with the exponent values p,q depending on the boundary which is divided into two parts by a hyperplane. Assuming that the equation is uniformly degenerate with respect to a small parameter in the part of domain where q<p, a special Harnack inequality is proved for non-negative solutions.

Description

Keywords

p(x)-Laplacian, Elliptic equation, Harnack inequality

Citation

Huseynov, S. T. (2018). Harnack inequality for (p,q)-Laplacian equations uniformly degenerated in a part of domain. Electronic Journal of Differential Equations, 2018(143), pp. 1-7.

Rights

Attribution 4.0 International

Rights Holder

Rights License